Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Union curves and union curvature


Author: C. E. Springer
Journal: Bull. Amer. Math. Soc. 51 (1945), 686-691
DOI: https://doi.org/10.1090/S0002-9904-1945-08418-3
This work is cited by: Bull. Amer. Math. Soc., Volume 55, Number 12 (1949), 1151--1168
MathSciNet review: 0013611
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08418-3

American Mathematical Society